Journal of Mathematics of Kyoto University

Herz and Herz type Hardy spaces estimates of multilinear integral operators for the extreme cases

Lanzhe Liu

Full-text: Open access

Abstract

In this paper, the endpoint estimates for some multilinear operators related to certain fractional singular integral operators on Herz and Herz type Hardy spaces are obtained.

Article information

Source
J. Math. Kyoto Univ., Volume 46, Number 1 (2006), 1-20.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281793

Digital Object Identifier
doi:10.1215/kjm/1250281793

Mathematical Reviews number (MathSciNet)
MR2260813

Zentralblatt MATH identifier
1124.42015

Subjects
Primary: 42B35: Function spaces arising in harmonic analysis
Secondary: 45P05: Integral operators [See also 47B38, 47G10] 47G10: Integral operators [See also 45P05]

Citation

Liu, Lanzhe. Herz and Herz type Hardy spaces estimates of multilinear integral operators for the extreme cases. J. Math. Kyoto Univ. 46 (2006), no. 1, 1--20. doi:10.1215/kjm/1250281793. https://projecteuclid.org/euclid.kjm/1250281793


Export citation